# SDR AALA201704079019

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 727223
- Aircraft serial: 29593
- Aircraft time: 64,536 hours, 16,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Seat 35d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 35D IS INOPERATIVE.  SEATED  THE LIGHT ASSEMBLY IAW AMM 33-51-11.  OPERATIONAL CHECKED GOOD.
